# SDR UHLA2013110500586

- Difficulty date: November 5, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 22,214 hours, 14,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SURFACE OF RT FLOORBEAM AT FRAME 87.  R & R FLOORBEAM.
